# SDR GTIA010955

- Difficulty date: August 28, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN SEAT TRACK HAS CORROSION IN SEVERAL PLACES AT FS 503-674.  REMOVED CORROSION.  LOCATED AND DRILLED NEW SEAT TRACK IAW MD-80 SRM 51-10-04 AND 53-05.  (M)
